I saw that you said that you got bruises just under your skin after using Zomig. That is what happened to me. After 1 1/2 yrs of using the med I had a major stroke. After that I no longer got the funny bruises which turned out to be blood clots. I also ignored the warning on the med label which listed a stroke as a bad side effect!! No joke!! Watch your med labels and report any unusual happenings in your body that you are uncomfortable with. Bruising under the skin is serious especially after taking Zomig. I had said something to my Dr about it and he shrugged it off until my L side of my body went numb, etc. Guard yourself against these things if at all possible. In the US migraine sufferers that can't use meds like Zomig (or vasoconstrictors) are treated as drug seekers (for narcotics). If you've ever suffered from migraines that last at the least, 72 hrs, you know that you don't care what they give you as long as it works. I'm so tired of our medical system!!